# SDR C2XA96IA180

- Difficulty date: July 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14822
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 163
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: S5771000002001
- Condition: Cracked
- Location: Lt Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE LEFT SPOILER WAS FOUND TO BE CRACKED ON THE UPPER AND LOWER SURFACES AND THE LOWER SURFACE TO BE SEPARATING.  MAINTENANCE REMOVED AND REPLACED THE SPOILER PER ATR JIC 57-71-00 RAI 10000-003, AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
